MathSciNet Relay Station
MathSciNet bibliographic data
MR350429 (50 #2921) 46J15 (32E25)
Davis, Carl Stephen A zero set for $A(U\sp{2})$. Proc. Amer. Math. Soc. 46 (1974), 287–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement